# SDR DLM88991444

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- System (JASC): 2720 · Rudder Control System
- Part: O-Ring
- Condition: Failed
- Location: Rudder
- Component: 012204662
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RUDDER HYD SHUTOFF VALVE HAD O-RING DAMAGE.  DAMAGE CAUSED WHITE HAZE IN CABIN WHEN FLUID INGESTED.  REPLACED O-RING.
